Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 517348, 5 pages
http://dx.doi.org/10.1155/2015/517348
Research Article

A Generalization for Theorems of Datko and Barbashin Type

MAS-SPMS, Nanyang Technological University, 21 Nanyang Link, Singapore 637371

Received 15 February 2015; Accepted 15 June 2015

Academic Editor: Jaeyoung Chung

Copyright © 2015 Pham Viet Hai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. V. Hai, “Discrete and continuous versions of Barbashin-type theorem of linear skew-evolution semiflows,” Applicable Analysis, vol. 90, no. 12, pp. 1897–1907, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. M. Przyłuski and S. Rolewicz, “On stability of linear time-varying infinite-dimensional discrete-time systems,” Systems and Control Letters, vol. 4, no. 5, pp. 307–315, 1984. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Zabczyk, “Remarks on the control of discrete-time distributed parameter systems,” SIAM Journal on Control and Optimization, vol. 12, pp. 721–735, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. V. Hai, “On two theorems regarding exponential stability,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 2, pp. 240–258, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. V. Hai, “Two new approaches to Barbashin theorem,” Dynamics of Continuous, Discrete & Impulsive Systems, Series A: Mathematical Analysis, vol. 19, pp. 773–798, 2012. View at Google Scholar
  6. M. Megan and A. Pogan, “On exponential h-expansiveness of semigroups of operators in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 52, no. 2, pp. 545–556, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Preda, A. Pogan, and C. Preda, “Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes,” Czechoslovak Mathematical Journal, vol. 56, no. 2, pp. 425–435, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus